# SDR IPXA2015080892151

- Difficulty date: July 26, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,900 hours, 13,767 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING LOWER T/E EXTERIOR STRAP CRACKED XORS425.   REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008 AND SRM 51-33-01.
